# SDR GUUA92752122808

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 14,555 hours, 19,684 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED LT EMERGENCY EXIT HARD TO OPEN.  LUBRICATED LT EMERGENCY EXIT INNER AND OUTER HANDLES.  OPS CHECK GOOD.
